Volume 2, issue 1 (1998)

Recent Issues

Volume 20
Issue 4, 1807–2438
Issue 3, 1257–1806
Issue 2, 629–1255
Issue 1, 1–627

Volume 19, 6 issues

Volume 18, 5 issues

Volume 17, 5 issues

Volume 16, 4 issues

Volume 15, 4 issues

Volume 14, 5 issues

Volume 13, 5 issues

Volume 12, 5 issues

Volume 11, 4 issues

Volume 10, 4 issues

Volume 9, 4 issues

Volume 8, 3 issues

Volume 7, 2 issues

Volume 6, 2 issues

Volume 5, 2 issues

Volume 4, 1 issue

Volume 3, 1 issue

Volume 2, 1 issue

Volume 1, 1 issue

The Journal
About the Journal
Editorial Board
Editorial Interests
Editorial Procedure
Submission Guidelines
Submission Page
Subscriptions
Author Index
To Appear
Contacts
ISSN (electronic): 1364-0380
ISSN (print): 1465-3060
Correction to “The symmetry of intersection numbers in group theory”

Peter Scott

Geometry & Topology 2 (1998) 333–335

Correction to Geometry & Topology 2 (1998) 11–29

arXiv: math.GT/9712212

Abstract

Theorem 3.1 of “The symmetry of intersection numbers in group theory” is false: the error occurs in the proof of Lemma 3.6. A counterexample is given.

Keywords
ends, amalgamated free products, trees
Mathematical Subject Classification
Primary: 20F32
Secondary: 20E06, 20E07, 20E08, 57M07
References
Forward citations
Publication
Published: 7 September 1998
Authors
Peter Scott
Mathematics Department
University of Michigan
Ann Arbor
Michigan 48109
USA